# SDR CALA2025090808557

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,812 hours, 21,418 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BLUE FLUID LEAKING & PUDDLING ON FLOOR AROUND MID LAV.  FOUND BLUE FLUID TO BE IN & AROUND TOILET CAVITY,   FOUND EVIDENCE OF BLUE FLUID LEAKING IN MULTIPLE SPOTS OF FWD CARGO PIT, STRONG SMELL OF BLUE JUICE,  REMOVED MID LAV TOILET SHROUD ALL CARPET IN ENTIRE CABIN HAS BEEN STEAM CLEANED. FWD CARGO PIT SIDE WALL HAS BEEN EXAMINED & NO STANDING WATER OR STAINS EXIST.  SMALL AMOUNTS OF RESIDUAL BLUE FLUID HAVE BEEN CLEANED FWD OF BS 720.  OPS CHK OF MID LAV TOILET SYS.  EVIDENCE OF MINOR SEEPAGE IN E & E BAY. ALSO, DISCOVERED SOURCE & CLAUSE OF LEAK.  ACTION WAS UNSUCCESSFUL. PERFORMED INITIAL CLEANUP IAW ECRA 2011-01000.  THIS LAV ISSUE HAS BEEN CARRIED BY MEL.  PERFORMED INITIAL CLEANUP,  REINSTALLED TOILET SHROUD.
